Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Advances in Mathematics
Year: 2011  |  Volume: 228  |  Issue: 1  |  Page No.: 43 - 62

Global well-posedness for the 2-D Boussinesq system with the temperature-dependent viscosity and thermal diffusivity

Chao Wang and Zhifei Zhang    

Abstract: We prove the global well-posedness for the 2-D Boussinesq system with the temperature-dependent viscosity and thermal diffusivity.

View Fulltext    |   Related Articles   |   Back
 
 
   
 
 
 
  Related Articles

No Article Found
 
 
 
Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility